Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Been given Tramadol for neck and shoulder pain. Take diazepam? Are they dangerous?

I have been given Tramadol by my doctor for extreme pain in my neck and shoulder where the muscles have siezed. This is not even taking the edge off it - I would like to know if I can take diazepam with these tablets as my GP prescribed some previously and I have some left. However obviouslynI don t want to take them if it is dangerous.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank you for your quetion.
The main thing that you need to know here is that when you take the two together it may increase drowsiness.
If you can counter the drowsiness and not do anything that requires you to be alert for instance driving a car, the you are okay to take the two as far as I am concerned.
Kindest Regards
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor